# SDR ABXA9600188

- Difficulty date: February 11, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N817AX
- Make and model: Doug DC-8-63
- Aircraft serial: 45928
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Follow-Up Mech
- Condition: Out Of Adjust
- Location: Lt Mlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING CLIMB, RED GEAR UNSAFE LIGHT ILLUMINATED AFTER GEAR RETRACTION.  RECYCLED LANDING GEAR TWICE AND RED UNSAFE LIGHT REMAINED ILLUMINATED.  RIGGED LEFT MAIN GEAR FOLLOW-UP MECHANISM IAW DC8 MM, CHAPTER 32-31-5.  OPS CHECK GOOD DURING GEAR RETRACTION CHECK.
